I had unprotected sex 3 weeks ago (9/6) when I was fertile and took plan b two days later (9/8). I was supposed to get my period last friday (9/20), but on wednesday of last week (9/18) I started getting a very light period (I always get heavy periods) that has continued to today (9/27) more than a week, my periods last 6 days. Is this a side effect of plan b? It's not listed as one on their website
Yes, it can delay periods, lighten periods, make them more heavy. It can really mess with your cycle and it is different for every woman. Some women will take it and bleed about a week or so later then their next period is usually delayed. Some women dont bleed and their next period may be heavier or lighter. You should be back to normal next month. If you are going to be sexually active, you are better off getting regular birth control pills. They are not so hard on your system and they are more effective.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Emergency Contraception - The first day of my period was oct 8th. Had unprotected sex oct 11th, took
Posted 30 Oct 2013 • 1 answer
My boyfriend & I had unprotected sex on a Sunday, and I took plan b on tuesady will it be effective?
Posted 12 Dec 2013 • 1 answer
Posted 8 Dec 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer